Im on haldol 70.52mg depot and quetiapine 200mg at night. I can feel that i can sleep without a problem and I dont want to take quetiapine as one AP would be enough. Quetiapine makes me sleež for 14 hours and that is a real issue as i dont do anything as i wake up too late. My psychiatrist returns only after 3 weeks from her holiday. Should i stop quetiapine? I cant bear the life with it.
You could go bananas. I’d wait to talk to your psychiatrist. Maybe they’ll taper you off it slowly.
You need to consult your medical team EVERY time you decide you want a change in medication. If you absolutely need a change in an absolute hurry, call the emergency line aka 911.
If you do anything else you’re being irresponsible and making the medicines job and the psychiatrist’s job harder.
don’t make changes without talking to your team first. Going rogue is a bad idea and leads to hospitalizations.
My paychiatrist is in a holiday, and im already on 2 APS
You need to slowly reduce the dose and tell your pdr.
I stopped my risperdal abruptly and I had severe withdrawals like severe all day headaches, brain zaps, tremors etc
Idk if your shot alone is enough but even if it is you will get withdrawal symptoms by stopping Quetiapine.